Desperate for answers

Hi Beautiful people and my second family,

Since I signed up i have learnt alot and don't feel alone in this anymore. I come here and feel like it's not only me struggling with anxiety monster..Thank you for sharing your experience... anyways I have had my second dose of Sertline yesterday at 4 pm. Woke up last night crying running to the bathroom. The pain was brutal. I had to throw up along with shakes and cold sweats and ended up laying down on the floor crying from pain since 4 am I haven't slept and can't go back to sleep. This is effecting my work as I feel too sensitive for noise and people's normal conversations. And have no patience . Want to stay home and never go outside. When does these feelings stops.. and also would I feel numb of emotions after the side effects wears off? If so I would stop the medication right now..I must admit my anxiety has been so much less and my thoughts are back to normal. .pls help. I need this depression and feeling constant sickness to go away..

Last edited by

2 Replies

oldestnewest
  • Well im actually trying to battle without taking meds and it's a struggle. Even though I don't have the vomiting symptoms I do get other physical syptoms like dry mouth, extremely nervous, shaky, loss if appetite, nausea and i get so frustrated by all of thud because I can't sleep.

  • Me too, I occasionally take benzos though if I just can't calm down... but it's a really horrible struggle but I'll take my chances with that rather than all the side effects meds can bring!

You may also like...